Gennadiy Averkov
Gennadiy Averkov
Brandenburg University of Technology
Email verificata su - Home page
Citata da
Citata da
Maximal lattice-free polyhedra: finiteness and an explicit description in dimension three
G Averkov, C Wagner, R Weismantel
Mathematics of Operations Research 36 (4), 721-742, 2011
Confirmation of Matheron's conjecture on the covariogram of a planar convex body
G Averkov, G Bianchi
Journal of the European Mathematical Society 11 (6), 1187-1202, 2009
Optimal size of linear matrix inequalities in semidefinite approaches to polynomial optimization
G Averkov
SIAM Journal on Applied Algebra and Geometry 3 (1), 128-151, 2019
Transversal numbers over subsets of linear spaces
G Averkov, R Weismantel
Advances in Geometry 12 (1), 19-28, 2012
On Maximal -Free Sets and the Helly Number for the Family of -Convex Sets
G Averkov
SIAM Journal on Discrete Mathematics 27 (3), 1610-1624, 2013
Largest integral simplices with one interior integral point: Solution of Hensley's conjecture and related results
G Averkov, J Krümpelmann, B Nill
Advances in Mathematics 274, 118-166, 2015
Notions of maximality for integral lattice-free polyhedra: the case of dimension three
G Averkov, J Krümpelmann, S Weltge
Mathematics of Operations Research 42 (4), 1035-1062, 2017
On finitely generated closures in the theory of cutting planes
G Averkov
Discrete Optimization 9 (4), 209-215, 2012
Retrieving convex bodies from restricted covariogram functions
G Averkov, G Bianchi
Advances in Applied Probability 39 (3), 613-629, 2007
Inequalities for the lattice width of lattice-free convex sets in the plane
G Averkov, C Wagner
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 53 …, 2012
On cross-section measures in Minkowski spaces.
G Averkov
Extracta Mathematicae 18 (2), 201-208, 2003
A proof of Lovász’s theorem on maximal lattice-free sets
G Averkov
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 54 …, 2013
On the geometry of simplices in Minkowski spaces
G Averkov
Stud. Univ. Zilina Math. Ser 16 (1), 1-14, 2003
Constructive Proofs of some Positivstellensätze for Compact Semialgebraic Subsets of ℝ d
G Averkov
Journal of Optimization Theory and Applications 158, 410-418, 2013
Tight bounds on discrete quantitative Helly numbers
G Averkov, BG Merino, I Paschke, M Schymura, S Weltge
Advances in Applied Mathematics 89, 76-101, 2017
On the size of lattice simplices with a single interior lattice point
G Averkov
SIAM Journal on Discrete Mathematics 26 (2), 515-526, 2012
On reduced polytopes and antipodality
G Averkov, H Martini
Walter de Gruyter GmbH & Co. KG 8 (4), 615-626, 2008
Optimizing sparsity over lattices and semigroups
I Aliev, G Averkov, JA De Loera, T Oertel
International Conference on Integer Programming and Combinatorial …, 2020
Maximum semidefinite and linear extension complexity of families of polytopes
G Averkov, V Kaibel, S Weltge
Mathematical Programming 167, 381-394, 2018
Approximation of corner polyhedra with families of intersection cuts
G Averkov, A Basu, J Paat
SIAM Journal on Optimization 28 (1), 904-929, 2018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20